# SDR DXTA2024092500637

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N824QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000062
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE JUST COMMENCED OUR TAXI. AS I RELEASED THE EMER PARK BRAKE, WE IMMEDIATELY GOT RED CAS BRAKE FAIL MESSAGE.  I USED THE EMER PARK BRAKE TO STOP THE AIRCRAFT.  THE AIRCRAFT ONLY MOVED ABOUT 1 FOOT BEFORE WE STOPPED IT.  AFTER SHUTDOWN THE RED BRAKE FAIL MESSAGE IS STILL ON. THE PRESSURE ON THE HYDRAULIC PAGE WERE GOOD AND PRESSURIZED DURING INCIDENT      REMOVED FOR BRAKE FAIL CAS MESSAGE. PN OFF 142-225 (9916224-1), SN OFF 1179A. REMOVED AND REPLACED THE BRAKE CONTROL UNIT (BCU) WITH AN INSPECTED BRAKE CONTROL UNIT IAW CE-700 32-41-45. RIGGING AND OPERATIONAL CHECKS SATISFACTORY.
